Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 191, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2025, 3:26 PM MDT for Custer County, Pueblo County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2025, 3:26 PM MDT (21:26 UTC)
- Expired
- Jul 7, 2025, 4:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Custer County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
520
WUUS55 KPUB 072126
SVRPUB
COC027-101-072200-
/O.NEW.KPUB.SV.W.0191.250707T2126Z-250707T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
326 PM MDT Mon Jul 7 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Custer County in southeastern Colorado...
West central Pueblo County in southeastern Colorado...
* Until 400 PM MDT.
* At 326 PM MDT, a severe thunderstorm was located 14 miles southwest
of Pueblo Reservoir, or 20 miles southwest of Pueblo, moving
southeast at 15 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Beulah, Colorado City, and Oak Ridge Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3814 10511 3825 10492 3810 10468 3793 10494
TIME...MOT...LOC 2126Z 316DEG 14KT 3815 10497
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
EP3 follow-up statements
690
WWUS55 KPUB 072139
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
339 PM MDT Mon Jul 7 2025
COC027-101-072200-
/O.CON.KPUB.SV.W.0191.000000T0000Z-250707T2200Z/
Custer CO-Pueblo CO-
339 PM MDT Mon Jul 7 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR EASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES...
At 338 PM MDT, a severe thunderstorm was located 14 miles southwest
of Pueblo Reservoir, or 19 miles southwest of Pueblo, moving
southeast at 15 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Beulah and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3814 10505 3824 10490 3810 10468 3793 10494
TIME...MOT...LOC 2138Z 316DEG 14KT 3811 10493
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
EP398
WWUS55 KPUB 072150
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
350 PM MDT Mon Jul 7 2025
COC027-072200-
/O.CAN.KPUB.SV.W.0191.000000T0000Z-250707T2200Z/
Custer CO-
350 PM MDT Mon Jul 7 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUSTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3813 10495 3820 10485 3810 10468 3798 10486
TIME...MOT...LOC 2150Z 311DEG 14KT 3809 10485
$$
COC101-072200-
/O.CON.KPUB.SV.W.0191.000000T0000Z-250707T2200Z/
Pueblo CO-
350 PM MDT Mon Jul 7 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR WEST CENTRAL PUEBLO COUNTY...
At 350 PM MDT, a severe thunderstorm was located 13 miles southwest
of Pueblo Reservoir, or 17 miles southwest of Pueblo, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Pueblo County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3813 10495 3820 10485 3810 10468 3798 10486
TIME...MOT...LOC 2150Z 311DEG 14KT 3809 10485
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP244 WWUS55 KPUB 072159 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 359 PM MDT Mon Jul 7 2025 COC101-072209- /O.EXP.KPUB.SV.W.0191.000000T0000Z-250707T2200Z/ Pueblo CO- 359 PM MDT Mon Jul 7 2025 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PUEBLO COUNTY WILL EXPIRE AT 400 PM MDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. && LAT...LON 3813 10495 3820 10485 3810 10468 3798 10486 TIME...MOT...LOC 2159Z 312DEG 14KT 3810 10482 $$ EP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:49 PM MDT, 37 minutes earlier. Its key messages:
- Strong to severe storms will be possible this afternoon and evening across the southeast plains.
- Hottest days of the extended forecast period will be Wednesday and Thursday.
- Daily showers and thunderstorms are expected for much of the week and through the upcoming weekend.
Area forecast discussion, Jul 7, 2:49 PM MDT, 37 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 249 PM MDT Mon Jul 7 2025 .KEY MESSAGES... - Strong to severe storms will be possible this afternoon and evening across the southeast plains. - Hottest days of the extended forecast period will be Wednesday and Thursday. - Daily showers and thunderstorms are expected for much of the week and through the upcoming weekend. && .SHORT TERM /THROUGH TUESDAY/... Issued at 203 PM MDT Mon Jul 7 2025 Currently...High pressure aloft remains across the Desert SW and the southern US, while an upper disturbance crosses the Midwest. LLVL moisture has been firmly in place across the plains today, but latest obs are showing some drier air now filtering in with dewpoints in Canon City and northern El Paso County dropping into the 30s. Temps have warmed into the 70s to around 80F for the high valleys, and 80s to lower 90s for the plains as of 2 PM. Tonight...Another day, another round of potential severe weather. The tail end of an upper disturbance crossing the Midwest is trailing back across northeastern CO, providing the trigger to tap into available moisture and instability for stronger to severe storms to develop across the plains this afternoon and evening, and a Severe Thunderstorm Watch has been issued for portions of CO, WY, NE and KS until 9 PM. The southern edge of this watch box dips down across El Paso and Kiowa counties, and though much of the severe activity is expected to remain north of the Palmer Divide, a few severe storms will be possible, with the main threats expected to be strong outflow gusts of 60 to possibly 70 mph, and 1 to 2 inch diameter hail. Hi-res models are indicating 1400-1600j/kg of CAPE across the SE plains, and 40 kts of bulk shear. Convection is expected to linger through the evening, but models are indicating activity diminishing by midnight. Isolated convection over the higher terrain and valleys further west are expected to diminish soon after sunset. Plan on overnight low temps in the 40s to around 50F for the high valleys, and 50s to around 60F for the plains. Tuesday...The upper high across the southern US will start to slowly push to the north, with the high center nearing the Four Corners. Another warm day is on tap, with near-normal temps climbing into the 80s for the high valleys, and upper 80s to mid 90s for the plains. There is enough moisture lurking about for isolated convection to fire once again, with the best CAPE and shear lingering closer to the KS border, and SPC has brought the Marginal area for severe storms back west to th eastern mts. However, feel that the highest probability for a stronger storm will be along the eastern border, and the SPC outlook may retreat slightly. Moore && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 322 AM MDT Mon Jul 7 2025 Tuesday Night - Wednesday: For part of the midweek period, active weather continues for south central and southeastern Colorado. Synoptically, ridging will be in place over the region. While subsidence will be in place with this feature, diurnal upsloping, along with forcing along any boundaries, is expected to be in place. With some forcing mechanisms, and residual moisture in place from previous day's convection, showers and thunderstorms are expected to blossom late each afternoon and persist through the evening hours, before finally dissipating during the overnight hours. Shower and thunderstorm coverage is expected to be greatest along and east of the eastern mountains, where moisture content will be best. Like the past several days, a couple of strong to severe storms will be possible each day, particularly Tuesday evening, with wind gusts around 60 mph being the primary hazard given high bases and large DCAPE values, though frequent lightning, hail, and periods of heavy rain will also be possible with any stronger storms. Otherwise, periods of increased cloud cover are anticipated during the afternoon and evening hours, with relatively light winds expected through this period. For temperatures, above seasonal values are expected for much of south central and southeastern Colorado. Thursday - Sunday: For the late half of the week and through the weekend, active weather continues for south central and southeastern Colorado, though with a pattern change. The aforementioned ridge in place will flatten Thursday, with westerly to northwesterly flow prevailing over the area after. This pattern will bring a slight increase in forcing, though richer moisture will still remain mostly limited to the eastern plains. Still, with the uptick in forcing, and what moisture is in place, daily showers and thunderstorms are still anticipated, with the greatest coverage remaining along the mountains where forcing will be maximized. Beyond all of that, winds are expected to become more breezy given the increased flow overhead, along with the daily increase in afternoon and evening cloud cover. As for temperatures, Thursday and Friday will be the warmest days, with above seasonal temperatures expected. Saturday and Sunday a cool down back to around seasonal is anticipated given a cold front passage late Friday. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1137 AM MDT Mon Jul 7 2025 Isolated convection firing over the higher terrain as of midday, and today looks to be another active day with respect to storm activity. VFR conditions anticipated for most locations through much of the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. However, strong to potentially severe thunderstorms are possible across much of the southeast plains this afternoon and evening, primarily affecting KCOS and KPUB with intermittent MVFR to even IFR conditions due to lowered vsby and CIGS. Storm activity is expected to persist until near midnight. Main threats from stronger storms today will be gusty outflow winds of 50-60 kts, hail 1 to 2 inches in diameter, brief periods of heavy rain and frequent cloud to ground lightning. KCOS & KPUB: PROB30 for -TSRA, variable gusts to 35 kts and lowering CIGS between 21z-02z. KALS: Increasing W-SW surface winds 20z-03z with gusts to 21 kts, then PROB30 for -TSRA and variable gusts to 28 kts for 21z-24z. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOORE LONG TERM...SIMCOE AVIATION...MOORE
Hazardous weather outlook, Jul 7, 11:06 AM MDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1106 AM MDT Mon Jul 7 2025 COZ058>089-093>099-081300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1106 AM MDT Mon Jul 7 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are expected today, with storms developing over the higher terrain during the early afternoon, before pushing into a more unstable atmosphere across the southeast plains through the late afternoon and evening. Strong and damaging winds of 60 to 70 mph and hail of 1 to 2 inches in diameter will be the main threats with severe storms, while locally heavy rainfall and frequent cloud to ground lightning will be associated with all storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Daily afternoon and evening showers and thunderstorms are expected over the next several days. A couple of strong to severe storms will be possible Tuesday evening and Wednesday, with wind gusts around 60 mph the most likely hazard, though frequent lightning, hail, and heavy rain will also be possible with the strongest storms. Thursday through Sunday, a strong storm or two can't be ruled out, with gusty winds, small hail, frequent lightning, and brief periods of heavy rain the most likely hazards. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 23/SIMCOE
In the hours before
Special weather statement, Jul 7, 1:44 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
144 PM MDT Mon Jul 7 2025
COZ081-084-085-072015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
144 PM MDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 215 PM MDT...
At 144 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenland, or 21 miles north of Colorado Springs, moving southeast at
20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monument, Palmer Lake, Black Forest, Falcon, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3891 10462 3910 10495 3913 10493 3913 10447
TIME...MOT...LOC 1944Z 298DEG 18KT 3915 10482
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 7, 2:19 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
219 PM MDT Mon Jul 7 2025
COZ084-085-072045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
219 PM MDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 245 PM MDT...
At 219 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 18 miles northeast of Colorado Springs, moving
southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eastern Colorado Springs, Calhan, Ramah, Yoder, Black Forest,
Ellicott, Peyton, Falcon, Cimarron Hills, Peterson Space Force Base,
and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3882 10406 3883 10471 3913 10472 3913 10405
TIME...MOT...LOC 2019Z 303DEG 31KT 3904 10461
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 7, 2:47 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
247 PM MDT Mon Jul 7 2025
COZ079-083-086-072115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
247 PM MDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES THROUGH 315 PM
MDT...
At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Florence, or 26 miles west of Pueblo, moving southeast
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beulah, Wetmore, and Oak Ridge Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3822 10524 3836 10511 3821 10474 3800 10497
TIME...MOT...LOC 2046Z 305DEG 18KT 3825 10510
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 7, 2:48 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
248 PM MDT Mon Jul 7 2025
COZ081-085-086-072115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
248 PM MDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER...
SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES THROUGH 315 PM
MDT...
At 248 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fort Carson, or near Colorado Springs, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Security-Widefield, Cimarron Hills, and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3872 10496 3892 10478 3872 10446 3850 10467
TIME...MOT...LOC 2048Z 305DEG 17KT 3875 10482
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 7, 3:10 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
310 PM MDT Mon Jul 7 2025
COZ084-085-072145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
310 PM MDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 345 PM MDT...
At 310 PM MDT, Doppler radar was tracking a strong thunderstorm over
Schriever Space Force Base, or 14 miles east of Colorado Springs,
moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Hanover, Schriever Space
Force Base, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3878 10473 3893 10453 3874 10425 3856 10451
TIME...MOT...LOC 2110Z 319DEG 14KT 3882 10456
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 6, 6:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jul 6, 6:42 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 6, 6:58 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jul 6, 7:06 PM MDT | Flash Flood Warning | PUB | El Paso | 114 min |
| Jul 6, 7:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 6, 7:53 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 52 min |
| Jul 6, 8:08 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Jul 6, 8:19 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
| Jul 6, 8:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 6, 8:36 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Jul 6, 8:43 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
| Jul 6, 8:49 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 56 min |
| Jul 6, 8:51 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jul 6, 8:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 6, 9:25 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 6, 9:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 6, 9:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 39 min |
| Jul 6, 9:44 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 31 min |
| Jul 6, 10:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jul 6, 10:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 48 min |
| Jul 6, 10:14 PM MDT | Special Weather Statement | PUB | Kiowa | 46 min |
| Jul 6, 10:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 6, 10:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 6, 10:58 PM MDT | Special Weather Statement | PUB | Prowers | 62 min |
| Jul 6, 11:17 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 28 min |
| Jul 7, 1:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 7, 2:19 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 2:47 PM MDT | Special Weather Statement | PUB | Custer | 28 min |
| Jul 7, 2:48 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 7, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 23 min |
| Jul 7, 3:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 7, 3:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 7, 4:55 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 7, 5:06 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| Jul 7, 5:39 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| Jul 7, 5:42 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.